Publications de l'Institut Mathematique 2010 Volume 88, Issue 102, Pages: 1-20
Full text ( 239 KB)
Regularly varying solutions of perturbed Euler differential equations and related functional differential equations
Takaŝi Kusano, Marić Vojislav
An asymptotic analysis in the framework of Karamata regularly varying
functions is performed for the solutions of second order linear differential
and functional differential equations in the critical case i.e., when
condition (1.5) as given below, holds.